Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 20, Issue 03 (March 2021)

Research Articles
No Access
Projections generated by Moore–Penrose inverses and core inverses
  • 2150027

https://doi.org/10.1142/S0219498821500274

Research Articles
No Access
Lie superalgebras with a set grading
  • 2150028

https://doi.org/10.1142/S0219498821500286

Research Articles
No Access
Algebraic constructions of rotated unimodular lattices and direct sum of Barnes–Wall lattices
  • 2150029

https://doi.org/10.1142/S0219498821500298

Research Articles
No Access
Non-solvable groups each of whose character degrees has at most two prime divisors
  • 2150030

https://doi.org/10.1142/S0219498821500304

Research Articles
No Access
On coseparable and 𝔪-coseparable modules
  • 2150031

https://doi.org/10.1142/S0219498821500316

Research Articles
No Access
Monomial generators of complete planar ideals
  • 2150032

https://doi.org/10.1142/S0219498821500328

Research Articles
No Access
Proper connection of power graphs of finite groups
  • 2150033

https://doi.org/10.1142/S021949882150033X

Research Articles
No Access
Jordan isomorphisms of skew incidence rings
  • 2150034

https://doi.org/10.1142/S0219498821500341

Research Articles
No Access
Right serial skew Laurent series rings
  • 2150035

https://doi.org/10.1142/S0219498821500353

Research Articles
No Access
Twisted Hochschild homology of quantum flag manifolds: 2-cycles from invariant projections
  • 2150036

https://doi.org/10.1142/S0219498821500365

Research Articles
No Access
Matrix factorizations for self-orthogonal categories of modules
  • 2150037

https://doi.org/10.1142/S0219498821500377

Research Articles
No Access
Unique factorization property of non-unique factorization domains
  • 2150038

https://doi.org/10.1142/S0219498821500389

Research Articles
No Access
Intersection graphs of general linear groups
  • 2150039

https://doi.org/10.1142/S0219498821500390

Research Articles
No Access
Finite groups whose non-abelian self-centralizing subgroups are TI-subgroups or subnormal subgroups
  • 2150040

https://doi.org/10.1142/S0219498821500407

Research Articles
No Access
Generalized derivations preserving Engel condition in prime and semiprime rings
  • 2150041

https://doi.org/10.1142/S0219498821500419

Research Articles
No Access
Ideals Modulo a Prime
  • 2150042

https://doi.org/10.1142/S0219498821500420

Research Articles
No Access
The lattice properties of 𝔛-local formations of finite groups
  • 2150043

https://doi.org/10.1142/S0219498821500432

Research Articles
No Access
On the minimum degree of the power graph of a finite cyclic group
  • 2150044

https://doi.org/10.1142/S0219498821500444

Research Articles
No Access
Linear extensions of multiple conjugation quandles and MCQ Alexander pairs
  • 2150045

https://doi.org/10.1142/S0219498821500456

Research Articles
No Access
Finitistic dimension and endomorphism algebras of 𝒲-Gorenstein modules
  • 2150046

https://doi.org/10.1142/S0219498821500468

Research Articles
No Access
Small modules over quantum complete intersections in two variables
  • 2150047

https://doi.org/10.1142/S021949882150047X